Menu

Tylenol Extra Strength Cold + Flu Multi-Symptom Night Liquid, 8 fl oz

8-fluid ounce bottle of Tylenol Extra Strength Cold + Flu Multi-Symptom Night Liquid Cold Medicine with acetaminophen for multi-symptom cold & flu, cough & sore throat symptom relief This extra strength relief liquid is formulated to temporarily reduce fevers & relieve common cold or flu symptoms such as minor body aches & pains, headache, sore […]

Original price was: $12.59.Current price is: $8.30.

You Save $4.29 (34%)
Last updated on July 26, 2026 9:28 AM
Category:
  • 8-fluid ounce bottle of Tylenol Extra Strength Cold + Flu Multi-Symptom Night Liquid Cold Medicine with acetaminophen for multi-symptom cold & flu, cough & sore throat symptom relief
  • This extra strength relief liquid is formulated to temporarily reduce fevers & relieve common cold or flu symptoms such as minor body aches & pains, headache, sore throat & cough
  • Each dose of Tylenol Extra Strength Night liquid contains 1,000 mg of acetaminophen, a pain reliever & fever reducer, 30 mg of dextromethorphan HBr, a cough suppressant, as well as 12.5 mg of doxylamine succinate, an antihistamine
  • Take 30 mL of Tylenol Extra Strength in the dosing cup provided every 6 hours while symptoms last. Do not take more than 90 mL in 24 hours, unless directed by a doctor
  • From the #1 doctor recommended pain relief brand*, Tylenol Extra Strength Cold + Flu Multi-Symptom Night liquid cold medicine can be used by adults & children 12 years & older for cough & sore throat relief at night

Specification: Tylenol Extra Strength Cold + Flu Multi-Symptom Night Liquid, 8 fl oz

Color

Purple

Size

8 Fl Oz (Pack of 1)

Made for Deals | Top Discounts, Offers & Promo Codes
Logo
Shopping cart